# SDR UPS07850481

- Difficulty date: August 11, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,068 hours, 26,879 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FLOORBEAM AT STA 240 BL-0 HAS CORROSION OUT OF LIMITS.  CUT OUT DAMAGED AREA OF FLOORBEAM AT STA 240 BL 0 IAW SRM 53-02-00 FIG 001.  FABRICATED AND INSTALLED REPAIR ANGLES AND STRAP AT STA 240 BL 0 IAW SRM 53-02-00 FIG 001.
